# SDR SWAA2022122279786

- Difficulty date: December 8, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER 27R BS 540 AND WL 156, FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR LOCATED ON STRINGER 27R BS 540 AND WL 156 FWD COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.
